Noncritical holomorphic functions on Stein manifolds

Franc Forstnerič Institute of Mathematics, Physics and Mechanics, University of Ljubjana

TBD mathscidoc:1701.331931

Acta Mathematica, 191, (2), 143-189, 2002.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:42 uploaded by actaadmin ] [ 445 downloads ] [ 0 comments ] [ Cited by 28 ]
@inproceedings{franc2002noncritical,
  title={Noncritical holomorphic functions on Stein manifolds},
  author={Franc Forstnerič},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203342773295640},
  booktitle={Acta Mathematica},
  volume={191},
  number={2},
  pages={143-189},
  year={2002},
}
Franc Forstnerič. Noncritical holomorphic functions on Stein manifolds. 2002. Vol. 191. In Acta Mathematica. pp.143-189. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203342773295640.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved